# SDR N93A021210

- Difficulty date: February 12, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Gulstm GV
- Aircraft serial: 647
- Aircraft time: 8,815 hours, 3,105 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dump Valve
- Part number: 1159SH5129
- Part serial: EFS0147A
- Condition: Broken
- Location: Mlg
- Part time: 8,815 hours, 3,105 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND RAISING GEAR HANDLE, GEAR HANDLE RED LIGHT ILLUMINATED. CYCLED GEAR DOWN WITH NORMAL INDICATIONS.  ATTEMPTED TO RAISE GEAR AGAIN WITH SAME RESULTS.  CYCLED GEAR DOWN WITH ALL 3 GREEN.  LANDED NORMAL. MAINTENENCE REMOVED AND REPLACED LANDING GEAR DUMP VALVE P/N 1159SCH512-19 S/N EFS0147A AND R/H MAIN LANDING GEAR WEIGHT ON WHEEL SWITCH P/N 1159SCAV513-1. ALL OPERATIONAL CHECKS NORMAL.
